​Online Registration is now closed!​​​​


Registration Desk Hours : ​

Friday, May 13, 2016                            12:00-17:30

Saturday, May 14, 2016                        07:30-17:00

Sunday, May 15, 2016                          08:00-17:30

Monday, May 16, 2016                         08:00-14:30​


Registration Fees: (In GBP). Fees apply to payments received prior to the indicated deadlines.

 Early Rate
until March 22, 2016
Regular Rate
from March 23 until April 27, 2016
Onsite Rate
from A​pril 28, 2016
High-income income countries​£375£​475£600
Upper-middle & Low & Lower-middle income countries *£​200£200£200
Students **£225£245£265
​Daily Registration £​200
​Daily Registration - Students **£120​

​* Upper-middle, Low-middle & Low income Countries registration fee refer to ​economies, as defined according to the World Bank Country Classification. For the detailed list of developing c​ountries please click here​​​​.

** Students/Fellow/Allied Professional: In order to benefit from the special fee, a submission of your status confirmation (approval letter signed by the Head of Department or copy of your status ID) must be uploaded during the Online registration.

workshops:

All workshops are free of charge but must be booked in advance in order to attend.
Delegates are requested to visit the registration desk to confirm their attendance and book their tickets.
Please note that tickets are available on a first come first served basis as places are limited on each workshop.

Session 1: Safe Spinal and Epidural WorkshopSaturday, 14 May 2016
09:30 - 10:30
Carron Room / 18 Pax 
Session 2: Safe Spinal and Epidural Workshop​Saturday, 14 May 2016
11:00-12:00      
Carron Room / 18 Pax 
Session 3 : Adult Difficult Airway ​​Saturday, 14 May 2016​
13:30-14:00   
14:00 - 14:30
Carron Room / 16 Pax  
Session 4 : Adult Difficult Airway  Adult Difficult Airway Saturday, 14 May 2016
session divided into two 30 mins sessions ​
14:30 - 15:00
15:00 - 15:30
Carron Room / 16 Pax  
Session 5 : Adult Difficult Airway  Adult Difficult AirwaySaturday, 14 May 2016
session divided into two 30 mins sessions ​
16:00 - 16:30
16:30 - 17:00
Carron Room / 16 Pax   
Session 6 :Paediatric Difficult Airway  Adult Difficult Airway  Sunday, 15 May 2016
08:30 - 09:00
09:00 -09:30 

Carron Room / 12 Pax 
Session 7 :Paediatric Difficult Airway  Adult Difficult Airway Sunday, 15 May 2016
session divided into two 30 mins sessions ​
09:30 - 10:00 
10:00 - 10:30 
Carron Room / 12 Pax  
Session 8 :Ultrasound Guided Blocks  Adult Difficult AirwaySunday, 15 May 2016
11:00-11:30
11:30 - 12:00             
Carron Room / 18 Pax 
Session 9 :Ultrasound Guided Blocks  Adult Difficult  Sunday, 15 May 2016
session divided into two 30 mins sessions ​
12:00 - 12:30
12:30 - 13:00 
Carron Room / 18 Pax 
Session 10 :Ultrasound Guided Blocks  Adult Difficult Airway Sunday, 15 May 2016
session divided into two 30 mins sessions ​
14:00 - 14:30 
14:30 - 15:00 
Carron Room / 18 Pax 
Session 11 :Ultrasound Guided Blocks  Adult Difficult Airway  Sunday, 15 May 2016
session divided into two 30 mins sessions ​
15:00 - 15:30
15:30 - 16:00
Carron Room / 18 Pax 
Session 12 :Ultrasound Guided Blocks  Adult Difficult Airway Sunday, 15 May 2016
session divided into two 30 mins sessions ​
16:30 - 17:00
17:00 - 17:30
Carron Room / 18 Pax​

​​REGISTRATIO​​N FEES FOR PARTICIPANTS INCLUDE:

  • Participation in all scientific sessions
  • Congress publications
  • Access to the Exhibition Area
  • Invitation to the Welcome Reception
  • Refreshments

PAYMENT ME​THODS:

Payment of registration fees (in GBP) can be made as follows:
By Credit Card: 
Visa, MasterCard or American Express
By Bank Transfer:
  • Additional 30 GBP commission is required
  • Please ensure that the name of the meeting and of the participant is stated on the bank transfer.​
​​Please make drafts payable in GBP only to:
Account Name: WCNA/IFNA 2016 Congress, Glasgow
Bank Details: Credit Suisse Geneva, 1211 Geneva 70, Switzerland
Account Number: 693980-52-746
IBAN Number: CH09 0483 5069 3980 5274 6​
Bank Code: 4835, Swift No: CRESCHZZ12A

  • Bank charges are the responsibility of the participant and should be paid at source in addition to the registration fees.
  • Registration will only be valid upon receipt of the full payment by the registration department according to the deadline indicated. An email confirming registration will only be sent after receipt of the required fees.
  • Outstanding payments will be collected on-site and charged the on-site rate. A copy of the bank transfer (or other proof of payment) will be required in the event that registration fees were not credited to the meeting account on time.

REGISTRATION CANCELLATION​ POLICY: 

In case of cancellation at any stage, Bank transfer admission fee (30 GBP) will not be refunded applicable to Bank Transfer payments only.
All cancellations must electronically mailed:

  • Cancellations received up and including 23 March, 2016 - 100% refund (less GBP 30 handling fee)
  • Cancellations received between 24 March​​, 2016 until 2 May, 2016 - 50% refund 
  • From 3 May , 2016 - No refund

GROUP REGISTRA​TION:

For group registration (10 participants and more) please contact the registration department at : reg_wcna16@kenes.com

GENERAL EN​​​QUIRIES:​

WCNA 2016 Registration Department

Rue François-Versonnex 7
1207 Geneva, Switzerland
Tel: + 41 22 908 0488
Fax: + 41 22 906 9140
E-mail: reg_wcna16@kenes.com

Keep Me Updated